Advanced search

Matrices with rank deficiency 2 in eigenvalue problems and dynamical-systems.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
CHU, KWE, Willy Govaerts, and A SPENCE. 1994. “Matrices with Rank Deficiency 2 in Eigenvalue Problems and Dynamical-systems.” Siam Journal on Numerical Analysis 31 (2): 524–539.
APA
CHU, K., Govaerts, W., & SPENCE, A. (1994). Matrices with rank deficiency 2 in eigenvalue problems and dynamical-systems. SIAM JOURNAL ON NUMERICAL ANALYSIS, 31(2), 524–539.
Vancouver
1.
CHU K, Govaerts W, SPENCE A. Matrices with rank deficiency 2 in eigenvalue problems and dynamical-systems. SIAM JOURNAL ON NUMERICAL ANALYSIS. 1994;31(2):524–39.
MLA
CHU, KWE, Willy Govaerts, and A SPENCE. “Matrices with Rank Deficiency 2 in Eigenvalue Problems and Dynamical-systems.” SIAM JOURNAL ON NUMERICAL ANALYSIS 31.2 (1994): 524–539. Print.
@article{197542,
  author       = {CHU, KWE and Govaerts, Willy and SPENCE, A},
  issn         = {0036-1429},
  journal      = {SIAM JOURNAL ON NUMERICAL ANALYSIS},
  language     = {eng},
  number       = {2},
  pages        = {524--539},
  title        = {Matrices with rank deficiency 2 in eigenvalue problems and dynamical-systems.},
  volume       = {31},
  year         = {1994},
}